MAUDE Adverse Event Report: COOK INC MICROPUNCTURE TRANSITIONLESS STIFFENED CANNULA ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC MICROPUNCTURE TRANSITIONLESS STIFFENED CANNULA ACCESS SET; DYB INTRODUCER, CATHETER
Model Number G48004
Medical Device Problem Codes Break (1069); Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during an endovascular treatment procedure, a micropuncture transitionless stiffened cannula access set¿s wire broke.Per the reporter, the wire did not enter the access needle smoothly.Upon inspection of the wire, the user found that it was ¿broken¿.The device was replaced with another device of the same type, from an unknown lot, and the procedure was completed.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.Additional information has been requested.
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Corrected information: h6 (annex a).Additional information: b5.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was received 22dec2025.Per the reporter, the wire's "coating peeled off", making insertion difficult.The access site was the common femoral artery, and access was obtained using ultrasound guidance.It is unknown whether the access site was normal, scarred or calcified.Blood return was noted upon insertion of the access needle, prior to advancement of the wire guide.It is unclear if the wire guide was pulled/manipulated backward through the entry needle as the reporter stated, "it was normal".According to the reporter, the wire was not separated inside the patient.
 
Additional Manufacturer Narrative
Summary of event: as reported, during an endovascular treatment procedure, a micropuncture transitionless stiffened cannula access set¿s wire broke.Per the reporter, the wire did not enter the access needle smoothly.Upon inspection of the wire, the user found that it was ¿broken¿.The device was replaced with another device of the same type, from an unknown lot, and the procedure was completed.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.Additional information was received 22dec2025.Per the reporter, the wire's "coating peeled off", making insertion difficult.The access site was the common femoral artery, and access was obtained using ultrasound guidance.It is unknown whether the access site was normal, scarred or calcified.Blood return was noted upon insertion of the access needle, prior to advancement of the wire guide.It is unclear if the wire guide was pulled/manipulated backward through the entry needle as the reporter stated, "it was normal".According to the reporter, the wire was not separated inside the patient.Investigation evaluation: reviews of the complaint history, device history record (dhr), and quality control procedures were conducted during the investigation.The complaint device was not returned to cook for investigation.A document-based investigation evaluation was performed.A review of the device history record and complaint history found no relevant discrepancies or additional relevant complaints on the final or sub-assembly lots.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr and dhr suggests that there is evidence the device was manufactured to specification.Based on the information provided and the results of the investigation, cook has concluded that a component failure, unrelated to manufacturing or design deficiencies, contributed to this event.Details of the anatomy are unknown, and the exact conditions experienced during the event cannot be duplicated.The risk analysis for this failure mode was reviewed, and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
MICROPUNCTURE TRANSITIONLESS STIFFENED CANNULA ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23817044
Report Number1820334-2025-01559
Device Sequence Number10098748
Product Code DYB
UDI-Device Identifier00827002480049
UDI-Public(01)00827002480049(17)280904(10)16771523
Combination Product (Y/N)N
PMA/510(K) Number
K240589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG48004
Device Catalogue NumberMPIS-401-10.0-SC-NT-U-SST
Device Lot Number16771523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer12/22/2025
03/19/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/19/2026
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown